No Cover Image

Journal article 984 views

SU(3) family gauge symmetry and the axion

Thomas Appelquist, Yang Bai, Maurizio Piai Orcid Logo

Physical Review D, Volume: 75, Issue: 7

Swansea University Author: Maurizio Piai Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1103/PhysRevD.75.073005

Published in: Physical Review D
Published: 2007
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 7